MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS DIAGNOSTIC CATHETER; INTRAVASCULAR DIAGNOSTIC CATHETER

MERIT MEDICAL SYSTEMS, INC. IMPRESS DIAGNOSTIC CATHETER; INTRAVASCULAR DIAGNOSTIC CATHETER
Model Number 00884450113868
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral vascular procedure, the catheter tip detached within the patient.The physician used a vascular snare device to successfully retrieve the foreign body from the patient.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later time, the investigation will be re-opened.

Brand Name
IMPRESS DIAGNOSTIC CATHETER
Common Device Name
INTRAVASCULAR DIAGNOSTIC CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston, tx
MDR Report Key10059723
Report Number3010665433-2020-00015
Device Sequence Number3293584
Product Code DQO
UDI-Device Identifier00884450113868
UDI-Public00884450113868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450113868
Device Catalogue Number412538BER-H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;